Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

We are TTC! What is wrong with me!?!

I've been off the pill since Aug. 2010. The past 2 months I've had very unusual periods. Typically I would have periods that would last only 3 days. NOW, my periods have been lasting at least a week or longer, and the strangest thing ever was this past Oct. We got married on the 10th and left for Hawaii on the 11th from St. Louis, MO. LONG FLIGHT and my FIRST flight EVER.... So I was due for my period when we were arriving back home on the 18th and So I started the next day... normal. Well, I thought it was normal!!! Until it lasted all the way up to the weekend..(22nd) just to stop for a couple of days and then for me to have a SECOND period in the SAME month a few days after on the 27th til the 29th. My mother in law thinks that its just from the stress of the wedding and my first time flying... I'm scared, confused and frustrated!!! :( Oh, and my periods have been much heavier too!

Answer Question
 
Anonymous

Asked by Anonymous at 12:45 AM on Nov. 7, 2010 in Trying to Conceive

Answers (6)
  • It can take a few months for your body to regulate after stopping birth control. Give it a bit.
    Anonymous

    Answer by Anonymous at 12:51 AM on Nov. 7, 2010

  • It sounds like your body is trying to re-regulate itself after you were on the pill for a time. Before I got on bc my periods were really heavy, after they were a lot lighter. Just the opposite of what you are saying, but it was my body's way of getting things back to normal.

    I would give it a couple more months and if by Jan/Feb things are still kind of weird, make an appt. to see your ob/gyn. Or you could just put in a call to the office and see if they want to see you sooner.
    balagan_imma

    Answer by balagan_imma at 12:56 AM on Nov. 7, 2010

  • I wouldn't freak out. Remember that before recently you were pumping your body full of artificial hormones. Your body is just trying to re-learn what it should be doing naturally. Give it time and patience before going to a doctor.
    SquirrelyMama

    Answer by SquirrelyMama at 1:18 AM on Nov. 7, 2010

  • Sounds normal. The Pill makes your periods regular and short. So now your body is getting back on track without an external dose of hormones. They may or may not stay this way. There isn't anything that can be done about it, especially if you're TTC. All you can do is check your cervical mucus and basal body temp, etc. I've never had regular periods, except for when I was on the pill. Many of us don't. Try not to worry so much! =)
    musicpisces

    Answer by musicpisces at 1:03 AM on Nov. 7, 2010

  • the last two times i was pregnant i got what i thought was two periods on one month. not sure what that was about. i woudl say to just relax.. live your life with your hubby and have fun. if you want to pay close attention to your ovulation days even if your period is irregular go with the first sign of period count the days from the first day of your bleeding then start having intercouse around the 12-15thd day of the month and see if anything shall be given to you. and know that for some it takes longer than others.
    Aasiyah

    Answer by Aasiyah at 5:40 AM on Nov. 7, 2010

  • i meant to say 12-15 day after your first sign of bleeding.. Not the 12 or 15 th day of the month.
    Aasiyah

    Answer by Aasiyah at 5:41 AM on Nov. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN